MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 30MM FOR IM NAILS; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 30MM FOR IM NAILS; SCREW, FIXATION, BONE
Model Number 04.005.520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arthritis (1723); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 the patient underwent the removal of proximal femoral nailing system (tfna) implants due to hip arthritis and decreased range of motion (rom).The patient was then revised with a total hip arthroplasty.The procedure was successfully completed.The patient outcome is stable.This report is for one (1) 5.0mm ti locking screw w/t25 stardrive 30mm for im nails.This is report 3 of 3 for (b)(4).

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 30MM FOR IM NAILS
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10465590
Report Number2939274-2020-03860
Device Sequence Number19434010
Product Code HWC
UDI-Device Identifier10886982085887
UDI-Public10886982085887
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.005.520
Device Catalogue Number04.005.520
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2020
Initial Report FDA Received Date08/28/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;